# SDR MZZA98183

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817317 (SEQ NR 01040) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING AND DENT WERE FOUND ON FUSELAGE SKIN AT BS 675, BETWEEN S21R AND S22R.  THE DAMAGED SKIN 2.5 INCH BY 5 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-3, FIGURE 3A.  (X)
